# SDR DALA2025040602617

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 60,543 hours, 31,757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3139 DISC: ON TAXI OUT, FA SMELLED "BURNT CHLORINE" SMELL IN FWD GALLEY. C/A: C/W WORK CARD 0550-2002 STEPS 1-5 AND STEPS 13-16 NO ODOR PRESENT MCC REQUIRES W/C 7900-2001 & W/C 2100-2007 TO BE COMPLETED WIP 138895. PER MCC CONFERENCE COMPLETED W/C 2100-2007 LEVEL A DECONTAMINATION, PRECAUTIONARY ALSO PERFORMED W/C 0550- 2001. NO FINDINGS MAX PARTICLE COUNT WAS 40,000 ANYTHING BELOW 100,000 IS ACCEPTABLE. ALL ODI PROCEDURES COMPLIED WITH. REPLACED BOTH RECIRC FILTERS PER A320 AMM 21-21. A/C OK FOR SVC. (LP: 7089660)
